blister type acne! Help!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tiredcrohn
New Member


Date Joined Mar 2007
Total Posts : 11
   Posted 8/28/2007 12:03 PM (GMT -7)   
Suffer from this blister typ acne.  Drink so much water already, think I'm sprouting fins!  Anyone with a cure...treatment?
Crohn's survivor 8 yrs.


MishBall2
Regular Member


Date Joined Apr 2007
Total Posts : 345
   Posted 8/28/2007 12:44 PM (GMT -7)   
Check with Dermatologist to find out if it is the beginning of pscoriasis. When my psoriasis starts acting up I get teeny-tiny little blisters on my palms.

Psoriasis and Crohn's go hand in hand.

good luck!
32 years old. Diagnosed in 2002ish. 
Taking Asacol, Lomotil TID, and on Remicade since 2004. 
Lower Bowel area only, except for the short stint (about 2 weeks) that I had mouth sores.  Also have external/anal fistula and anal/vaginal fistula. 
 


kristines
Regular Member


Date Joined Aug 2004
Total Posts : 245
   Posted 8/28/2007 1:51 PM (GMT -7)   
I have recently had a problem with the same thing. I had two months ago, had tapered down my pred, so I blamed that. Then it went away, for a while. Now I had an obstruction, went back on pred, have tapered to 15mg
 and it's back. Only on my chin, and it starts like blisters and then looks like psoriasis. Are you on low pred? At least it isn't an allergy to my face products, I was considering that too. Anyone get this from pred? I also take immuran.
Kristine
Live, Laugh, and Love!!


tiredcrohn
New Member


Date Joined Mar 2007
Total Posts : 11
   Posted 8/28/2007 3:10 PM (GMT -7)   
Goodness!! Psoriasis, I'll have to look that up!  I was thinking maybe a sudden teeny bopper regression, only with a vengence. haha  They sure are painfull but don't occur in batches.  You see, I'll develop one on my chin, invisible to the eye...underneath the outer layer of skin. Always growing in diameter almost the dia. of a nickel.    Then maybe next month one on my neck or back.  Sometimes two at a time but in different spots, always above the waist.  I was thinking maybe a boil or maybe it has to do with hormones?  I will see a dermatologist.  Thank you so much for your input fellow crohnies, your response is so comforting.  Nice to know I'm not the only one searching for answers.
Crohn's survivor 8 yrs.


tiredcrohn
New Member


Date Joined Mar 2007
Total Posts : 11
   Posted 8/28/2007 3:13 PM (GMT -7)   
No. Not on prednisone. Actually I stopped taking prescription meds over two years ago. Only rely on Aloe Vera Juice, Probiotics and I try to stick to a yeast/sugar free diet. Vitamins are what help with the low energy. Maybe it's menopause. Gotta look that up too. Thanks again for your help.
Crohn's survivor 8 yrs.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:20 PM (GMT -7)
There are a total of 2,734,469 posts in 301,216 threads.
View Active Threads


Who's Online
This forum has 151334 registered members. Please welcome our newest member, LoriC.
309 Guest(s), 10 Registered Member(s) are currently online.  Details
DQueen, PeteZa, Bloom93, Tick41, Lymiemomster, Alice22, quincy, Red_34, LoriC, Yarbo3


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer